# SDR JJBA2021081308034

- Difficulty date: August 8, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Toilet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET VALVE WASTE SUPPORT BRACKET IS CRACKED. EVALUATED DAMAGE SUPPORT BRACKET AND FOUND TO BE OUT OF LIMITS. LOCATED, DRILLED NEW BRACKETS. TREATED, PRIMED NEW HOLES. INSTALLED NEW BRACKET
